MAUDE Adverse Event Report: NEODENT - JJGC S.A. GM TITAMAX ACQUA IMPLANT 5.0X11 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. GM TITAMAX ACQUA IMPLANT 5.0X11 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.923
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dentist installed the dental implant after its expiration date.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4)¿ the dentist reported that 4 months after the dental implant was installed in intraoral region 26#, its non-osseointegration was observed.Moreover, the patient presented bone type iii.

Brand Name
GM TITAMAX ACQUA IMPLANT 5.0X11 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9444906
Report Number3008261720-2019-06412
Device Sequence Number19374964
Product Code DZE
UDI-Device Identifier07899878024866
UDI-Public07899878024866
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/10/2019
Report Date (Section F) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2019
Device Catalogue Number140.923
Device Lot Number800307250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/10/2019
Device Age28 MO
Event Location Other
Date Report to Manufacturer11/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR